# SDR SWAA2019111938935

- Difficulty date: November 6, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 36,113 hours, 25,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: 143A5300
- Condition: Corroded
- Location: Bs 370-382
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CROWN CORRODED BETWEEN BS. 370 TO BS. 382, RBL 45 IN WELL.   / R&R SEAT TRACK IAW SRM AND DWG.
